Construction of an explicit basis for rules admissible in modal system S4

Тип публикации: статья из журнала

Год издания: 2001

Идентификатор DOI: 10.1002/1521-3870(200111)47:4<441::AID-MALQ441>3.0.CO;2-J

Ключевые слова: inference rule; modal logic; free algebra; Kripke model; basis for admissible rules; admissible rule

Аннотация: We find an explicit basis for all admissible rules of the modal logic S4. Our basis consists of an infinite sequence of rules which have compact and simple, readable form and depend on increasing set of variables. This gives a basis for all quasi-identities valid in the free modal algebra F-S4(omega) of countable rank.

Ссылки на полный текст

Издание

Журнал: MATHEMATICAL LOGIC QUARTERLY

Выпуск журнала: Vol. 47, Is. 4

Номера страниц: 441-446

ISSN журнала: 09425616

Место издания: BERLIN

Издатель: WILEY-V C H VERLAG GMBH

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.